# SDR CALA9701486

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Component: 591014161
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK AT LIGHTENING HOLE INSIDE DOOR FORWARD LOWER CORNER OF FORWARD CARGO DOOR BEAM WEB.  THE DOOR ASSEMBLY WAS REMOVED AND REPLACED IAW WORKCARD NR 05-5230-1-0009.
